Algorithms for the Minimum Edge Cover of H-Subgraphs of a Graph

A. Grigoriev, L. Marchal, N. Usotskaya

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

1 Citation (Scopus)
Original languageEnglish
Title of host publicationTheory and Practice of Computer Science
EditorsJ. van Leeuwen
Place of PublicationBerlin / Heidelberg
PublisherSpringer
Pages452-464
Number of pages13
Publication statusPublished - 1 Jan 2010

Publication series

SeriesLecture Notes in Computer Science
Number5901

Cite this

Grigoriev, A., Marchal, L., & Usotskaya, N. (2010). Algorithms for the Minimum Edge Cover of H-Subgraphs of a Graph. In J. V. Leeuwen (Ed.), Theory and Practice of Computer Science (pp. 452-464). Springer. Lecture Notes in Computer Science, No. 5901